# SDR IPXA2020020151637

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 55,006 hours, 17,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHTS INOP.R&R BATTERY CHARGER AND BATTERY IAW MM 33-51-07-201. EMERGENCY LIGHTS TEST GOOD IAW MM 33-51-00-501.
